Year 2020, Volume 13 , Issue 1, Pages 116 - 128 2020-01-30

Integrability for the Rotation Minimizing Formulas in Euclidean 3-Space and Its Applications

Fırat YERLİKAYA [1] , İsmail AYDEMİR [2]


We analyze integrability for the derivative formulas of the rotation minimizing frame in the Euclidean 3-space from a viewpoint of rotations around axes of the natural coordinate system. We give a theorem that presents only one component of the indirect solution of the rotation minimizing formulas. Using this theorem, we find a lemma which states the necessary condition for the indirect solution to be a steady solution. As an application of the lemma, the natural representation of the position vector field of a smooth curve whose the rotation minimizing vector field (or the Darboux vector field) makes a constant angle with a fixed straight line in space is obtained. Also, we realize that general helices using the position vector field consist of slant helices and Darboux helices in the sense of Bishop.
Bishop slant helix, Darboux helix, rotation minimizing frame, Euclidean 3-space
  • [1] Ali, A.T., Turgut, M.: Position vector of a time-like slant helix in Minkowski 3-space. J. Math. Analysis and Appl. 365(2), 559-569 (2010).
  • [2] Ali, A.T.: Position vectors of slant helices in Euclidean 3-space. J. Egyptian Math. Soc. 20(1), 1-6 (2012).
  • [3] Ali, A.T.: Position vectors of general helices in Euclidean 3-space. Bull. Math. Anal. Appl. 3(2), 198-205 (2010).
  • [4] Ali, A.T., Turgut, M.: Position vectors of timelike general helices in Minkowski 3-space. Glo. J. Adv. Res. Class. Mod. Geom. 2(1), 2-10 (2013).
  • [5] Ali, A.T.: Position vectors of spacelike general helices in Minkowski 3-space. Nonlinear Analysis: Theory, Methods and Applications. 73(4), 1118-1126 (2010).
  • [6] Ali, A.T.: Position vectors of curves in the Galilean space G3. Matematicki Vesnik. 64(3), 200-210 (2012).
  • [7] Bishop, R.L.: There is more than one way to frame a curve. The American Mathematical Monthly. 82(3), 246-251 (1975).
  • [8] Bükcü B., Karacan, M.K.: The slant helices according to Bishop frame. I. J. Computational and Math. Sci. 3(2), 67-70 (2009).
  • [9] Carmo, M.D.: Differential Geometry of Curves and Surfaces. Prentice–Hall. New Jersey (1976).
  • [10] Choi, J.H., Kim, Y.H.: Associated curves of a frenet curve and their applications. Applied Mathematics and Computation, 218(18), 9116-9124 (2012).
  • [11] Kızıltuğ, S., Önder, M.: Associated curves of frenet curves in three dimensional compact lie group. Miskolc Mathematical Notes. 16(2), 953-694 (2015).
  • [12] Kim, Y.H., Choi J.H., Ali, A.T.: Some associated curves of frenet non-lightlike curves in E31. J. Math. Analy. Appl. 394(2), 712-723 (2012).
  • [13] Lucas, P., Ortega-Yagues, J.A.: Slant helices in the euclidean 3-space revisited. Bull. Belgian Math. Soc. Simon Stevin. 23(1), 133-150 (2016).
  • [14] Macit, N., Akbıyık, M., Yüce, S.: Some new associated curves of an admissible frenet curve in 3-dimensional and 4-dimensional Galilean spaces. Romanian J. Math. Computer Sci. 7(2), 110-122 (2017).
  • [15] Mak, M., Altınbaş, H.: Some special associated curves of non-degenerate curve in anti de sitter 3-space. Math. Sci. Appl. E-Notes. 5(2), 89-97 (2017).
  • [16] Öztekin, H., Tatlıpınar, S.: Determination of the position vectors of curves from intrinsic equations in G3.Walailak J. Sci. Tech. 11(12), 1011-1018 (2014).
  • [17] Reich, K.: Die geschichte der differential geometrie von gauss bis Riemann. Archive for History of Exact Sciences. 11(4), 273-376 (1973).
  • [18] Savcı, U.Z., Yılmaz, S., Mağden, A.: Position vector of some special curves in Galilean 3-spaces G3. Glo. J. Adv. Res. Class. Mod. Geom. 3(1), 7-11 (2014).
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Orcid: 0000-0003-2360-1522
Author: Fırat YERLİKAYA (Primary Author)
Institution: ONDOKUZ MAYIS UNIVERSITY
Country: Turkey


Orcid: 0000-0002-0238-2079
Author: İsmail AYDEMİR
Institution: ONDOKUZ MAYIS UNIVERSITY
Country: Turkey


Dates

Publication Date : January 30, 2020

Bibtex @research article { iejg621588, journal = {International Electronic Journal of Geometry}, issn = {}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2020}, volume = {13}, pages = {116 - 128}, doi = {10.36890/iejg.621588}, title = {Integrability for the Rotation Minimizing Formulas in Euclidean 3-Space and Its Applications}, key = {cite}, author = {YERLİKAYA, Fırat and AYDEMİR, İsmail} }
APA YERLİKAYA, F , AYDEMİR, İ . (2020). Integrability for the Rotation Minimizing Formulas in Euclidean 3-Space and Its Applications. International Electronic Journal of Geometry , 13 (1) , 116-128 . DOI: 10.36890/iejg.621588
MLA YERLİKAYA, F , AYDEMİR, İ . "Integrability for the Rotation Minimizing Formulas in Euclidean 3-Space and Its Applications". International Electronic Journal of Geometry 13 (2020 ): 116-128 <https://dergipark.org.tr/en/pub/iejg/issue/51297/621588>
Chicago YERLİKAYA, F , AYDEMİR, İ . "Integrability for the Rotation Minimizing Formulas in Euclidean 3-Space and Its Applications". International Electronic Journal of Geometry 13 (2020 ): 116-128
RIS TY - JOUR T1 - Integrability for the Rotation Minimizing Formulas in Euclidean 3-Space and Its Applications AU - Fırat YERLİKAYA , İsmail AYDEMİR Y1 - 2020 PY - 2020 N1 - doi: 10.36890/iejg.621588 DO - 10.36890/iejg.621588 T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 116 EP - 128 VL - 13 IS - 1 SN - -1307-5624 M3 - doi: 10.36890/iejg.621588 UR - https://doi.org/10.36890/iejg.621588 Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Geometry Integrability for the Rotation Minimizing Formulas in Euclidean 3-Space and Its Applications %A Fırat YERLİKAYA , İsmail AYDEMİR %T Integrability for the Rotation Minimizing Formulas in Euclidean 3-Space and Its Applications %D 2020 %J International Electronic Journal of Geometry %P -1307-5624 %V 13 %N 1 %R doi: 10.36890/iejg.621588 %U 10.36890/iejg.621588
ISNAD YERLİKAYA, Fırat , AYDEMİR, İsmail . "Integrability for the Rotation Minimizing Formulas in Euclidean 3-Space and Its Applications". International Electronic Journal of Geometry 13 / 1 (January 2020): 116-128 . https://doi.org/10.36890/iejg.621588
AMA YERLİKAYA F , AYDEMİR İ . Integrability for the Rotation Minimizing Formulas in Euclidean 3-Space and Its Applications. Int. Electron. J. Geom.. 2020; 13(1): 116-128.
Vancouver YERLİKAYA F , AYDEMİR İ . Integrability for the Rotation Minimizing Formulas in Euclidean 3-Space and Its Applications. International Electronic Journal of Geometry. 2020; 13(1): 128-116.